MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 SINGLE ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 SINGLE ROLLER PUMP 150; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 10-80-00Z
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.H11: livanova deutschland manufactures the s5 roller pump 150 the hospital biomed opened the motor control and power amplier pcb; check the connections and re fix it.However this di not solve the problem.The biomed try to flash the software ad again no resolution.The biomed concluded that motor control pcb and power amplifier pcb need to be replaced.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, during priming, the s5 single roller pump 150 displayed motor control failed error (e432).There was no patient involvement.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
According to the investigation performed for similar cases, the reported error message can be related to a defective motor control board and in details, to its integrated component ic12.A device service history review has been performed and identified that the unit was manufactured in early 2024 and no other similar event has been reported, neither concerning trend has been identified.Based on all the gathered information, the most likely root cause has been assigned to an early failure of the resolver controller (component ic12 on the motor control board).The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
S5 SINGLE ROLLER PUMP 150
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key20578154
Report Number9611109-2024-00520
Device Sequence Number8106240
Product Code DTQ
UDI-Device Identifier04033817902676
UDI-Public(01)04033817902676(11)240314
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K210130
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-80-00Z
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer12/29/2024
Initial Report FDA Received Date10/31/2024
Supplement Report FDA Received Date01/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown